# SDR DALA2019103106301

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727i-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1338895) DURING INSPECTION FOUND CORROSION ON FLOOR TRACK RBL 13.84 BTW STATION 727I TO 947 AT AFT CARGO COMPARTMENT. FLOOR TRACK RBL 13.84 BTW STA 760 WAS REPLACED PER B737-800 SRM 51-40-02.
